# SDR FDEA202206021361

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28666
- Aircraft time: 34,971 hours, 24,368 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 112N70012
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON BOLT HOLE #2 HAS DAMAGE INDICATION. CLEANED HOLE #2 BY REAMING TO .624 IAW SRM 51-40-05 AND EA # F-5730-T0368661 P1.   PERFORMED ROTO-PROBE AT HOLE #2 IAW NTM 51-00-16. NO DAMAGE NOTED. WING- PLATES   AND SKINS-RH WING, UPPER SKIN AND DRAG FITTING, HOLE 2 DAMAGE/ CORROSION REPAIR.   ACCOMPLISHED STEPS 1-8 IAW EA F-5730-T0368661 P1.    MAJOR REPAIR
